# SDR YENA20131126235

- Difficulty date: November 26, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 4,930 hours, 1,459 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903281
- Condition: Failed
- Location: Nose
- Part time: 4,930 hours, 1,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NOTICED A SQUEALING SOUND FROM RT WINDOWS.  SHORTLY AFTER, NOTICED A STRONG BURNING ODOR AND VIBRATIONS FROM NOSE. TURNED OFF RADAR AND ODOR LESSENED TO JUST OCCASIONAL WHIFS.  VIBRATION SLOWLY WENT AWAY.  ACCOMPLISHED TSM 21-26-00-810-809A.  FAN 20 HQ AT FAULT.  R & R BLOWER FAN 20HQ IAW AMM 21-26-51-000-001.  OPS CHECK OF AVEC SYS IAW AMM 21-26-00-710-001.  TEST OK WITH NO FURTHER FAULTS NOTED.
